MathSciNet Relay Station
MathSciNet bibliographic data
MR1500517 14H99
White, Henry S. Conics and cubics connected with a plane cubic by certain covariant relations. Trans. Amer. Math. Soc. 1 (1900), no. 1, 1–8.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement